# SDR FDEA202107281884

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 81,708 hours, 41,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MAIN FLAP LOWER SURFACE HAS AREA OF DELAMINATION REPAIRED RIGHT WING INBOARD MAIN FLAP LOWER SKIN IAW B757 SRM 57-53-01-2R FIG 201 AND 51-70-10-  2R REPAIR 4.
